# SDR CALA2025050504435

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 45,660 hours, 16,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SHOWS EXCESS SLIDE MATERIAL.  ACCOMPLISHED ESCAPE SLIDE PACK CHECK PER ECRA 2560-01987 AND AMM 25-66-01. SLIDE PACK IN OPERATION CONDITION AND GIRT BAR MATERIAL WITHIN OPERATION LIMTS OF 11". PER FIGURE 4 OF ECRA 2560-01987.  ACFT GOOD TO CONTINUE.
